# SDR DALA2021091305407

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frms 8-11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 CRACK FLOOR STRUCTURE WEB LOC. AT -Y765 BTW FR 8 AND FR 11 IN COCKPIT. CORRECTIVE ACTION: REPLACED WEB PER A320 SRM 51-72-11. (1943550)
